# SDR AWXA200401099

- Difficulty date: September 25, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 18,632 hours, 7,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK GALVANIC CORROSION WAS FOUND ON LONGITUDINAL FLOORBEAM Y1292 LT BETWEEN FR 66 AND FR 67, LT AFT GALLEY AREA.  MAINTENANCE REMOVED CORRODED FLOORBEAM Y1292 LT FROM FS 66 TO FS 67; INSTALLED NEW REPLACEMENT FLOORBEAM IAW A320 SRM 51-72-11.
